Aa
Aa
A
A
A
Close
Avatar universal

BC Pill

I started the pill 3 days ago and I have mild nausea I also noticed I've been more horny than usual and when my boyfriend is around I have urge to just want to be right up under him and kiss all over him , why is that !?
4 Responses
Avatar universal
One word: hormones.

Anytime you take hormones of this nature, you can see things such as an increase/decrease in sex drive, nausea, emotional issues, etc.
Avatar universal
There's nothing I can do to decrease that ?
Avatar universal
You may see a decrease in side effects just as with any drug after 2+ weeks, but if it's been more than that, you may try another pill altogether if you don't like what it's doing to you.
Avatar universal
Okay thanks
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.